What other allergy medication can be taken with Zyrtec?

Can you take two different antihistamines at the same time?

Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.

What should you not take with Zyrtec?

Avoid use of alcohol, sedatives, and tranquilizers as cetirizine can increased the risk of drowsiness. Cetirizine may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication.

What can you take with Zyrtec for allergies?

Effectiveness and Speed of Relief

For example, while Claritin is effective for treating hay fever and hives, other antihistamines, such as Zyrtec and Allegra, work better and faster and last longer. Zyrtec and Allegra work quickly for the treatment of allergic rhinitis and hives, typically within less than an hour.

Can I take Zyrtec and Claritin at the same time?

Taking these two medications together can increase CNS side effects like sedation and impairment in judgment, concentration, and memory. You should also avoid using Zyrtec or Claritin with alcohol which can also increase drowsiness.

IT IS INTERESTING:  Can I mix Tylenol and Benadryl?

Can I take Claritin in the morning and Zyrtec at night?

If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.

Is it better to take Zyrtec at night or in the morning?

Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.

Is it OK to take Zyrtec everyday?

Can be taken once a day. May be given daily on a regular basis when allergens are most prevalent (such as during spring or summer). Zyrtec does not appear to interact with many drugs (theophylline slightly decreased the clearance of Zyrtec). Zyrtec has been demonstrated to be safe in children older than 6 months.

Does Zyrtec react with any medications?

Do not use with any other antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray) because increased side effects may occur. Cetirizine is very similar to hydroxyzine and levocetirizine. Do not use these medications while using cetirizine.

Can you take Zyrtec every 12 hours?

take 1 tablet every 12 hours; do not take more than 2 tablets in 24 hours.

IT IS INTERESTING:  Can I take Allegra and Tylenol together?

Can I take Zyrtec twice a day?

It’s usual to take cetirizine once a day. Children sometimes take it twice a day. Cetirizine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy. Common side effects include headaches, dry mouth, feeling sick, dizziness, stomach pain and diarrhoea.

What allergy medicines can be taken together?

Some medicines like Allegra-D (fexofenadine/pseudoephedrine) and Claritin-D (loratadine/pseudoephedrine) combine both decongestants and antihistamines into the same pill, so they can target congestion and other symptoms at the same time.7 мая 2018 г.

Is Zyrtec the same as Benadryl?

Zyrtec and Benadryl are both antihistamines that help relieve allergy symptoms. Benadryl is a first-generation antihistamine and tends to cause more side effects. Zyrtec is a second-generation antihistamine and causes fewer side effects.

Does Claritin work better than Zyrtec?

Regardless of marketing claims, little scientific evidence shows that either is more effective. Zyrtec and Claritin have different active compounds. Zyrtec contains cetirizine hydrochloride, also called cetirizine HCL, while Claritin contains loratadine. Zyrtec and Claritin are second-generation antihistamines.

No runny nose